# SDR A6WA201040934

- Difficulty date: December 6, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 19,053 hours, 18,081 cycles
- Engine: Ge CF34*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 16650101
- Part serial: DCL84502
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 17,895 hours, 17,012 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED STEERING INOP CAUTION MESSAGE COMPLIED WITH QRH UNABLE TO RESET.  R & R STEERING HANDWHEEL CONTROL UNIT, IAW AMM 32-51-01.  OPS CK GOOD.
